# SDR HYIA20180815001

- Difficulty date: August 13, 2018
- Submitted: August 15, 2018
- Operation: Air carrier
- Aircraft: N223PB
- Make and model: Cessna 402C
- Aircraft serial: 402C0105
- Aircraft time: 37,058 hours, 32,367 cycles
- System (JASC): 5530 · Vertical Stabilizer
- Part: Angle
- Part number: 51310075
- Condition: Corroded
- Location: Vertical Stab
- Part time: 37,058 hours, 32,367 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION WAS DISCOVERED ON ONE OF THE LEFT SIDE VERTICAL STABILIZER AFT ANGLES. REMOVED AND REPLACED THE ANGLE.
